# SDR FDEA201305251087

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPARTMENT FWD LT FLOOR PANEL FOUND DELAMINATED.  REMOVED FLOOR PANEL AND  INSTALLED IAW AMM 20-21-12, REV 55.2 , NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005 REVISION J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116 .
